# SDR AALA201801319015

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 23,054 hours, 12,011 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL PUMP NR 2 HAD LOW PRESSURE IAW ECAM AND OVERHEAD FAULT LIGHT, AFTER POWER TRANSFER AT GATE.  REPLACED THE NR 2 FUEL PRESSURE SWITCH IAW  AMM 28-21-15.
